National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1409227

History of Changes from the VAERS Wayback Machine

First Appeared on 7/23/2021

VAERS ID: 1409227
VAERS Form:2
Age:82.0
Sex:Female
Location:Foreign
Vaccinated:2021-06-04
Onset:2021-06-04
Submitted:0000-00-00
Entered:2021-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EY0779 / 1 LA / OT

Administered by: Other      Purchased by: ??
Symptoms: Anaphylactic shock

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? Yes
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Medical History/Concurrent Conditions: Dementia
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': JPPFIZER INC2021673229

Write-up: Anaphylactic shock; This is a spontaneous report from a contactable physician, received via a sales representative. The patient was a non-pregnant 82-year-old female. Relevant medical history included dementia. Allergic information was unknown. The patient did not receive any other vaccines within 4 weeks prior to the COVID vaccine. The patient received unspecified concomitant drugs prescribed at another hospital within 2 weeks of vaccination. Prior to vaccination, the patient was not diagnosed with COVID-19. Since the vaccination, the patient has not been tested for COVID-19. On 04Jun2021 at 11:30 (the day of vaccination, at 82-year-old, not pregnant at the time of vaccination), the patient received?the first single dose of BNT162b2 (COMIRNATY, Solution for injection, Lot number EY0779, Expiration date 31Aug2021) intramuscular in the left arm for COVID-19 immunization. On 04Jun2021 at 11:45 (15 minutes after the vaccination), the patient experienced anaphylactic shock. The event resulted in doctor or other healthcare professional office/clinic visit. The outcome of the event was resolved in Jun2021 with treatment including oxygen administration, adrenaline, and steroid. The reporting physician classified the event as serious (life threatening). Additional clinical course on 11Jun2021: After the vaccination, symptoms of anaphylactic shock such as blood pressure decreased, bradycardia, and wheezing appeared, for which the patient received the treatment including steroid. When an emergency service arrived, the symptoms settled down, but just to be safe, the patient was admitted to a hospital overnight where she was transferred.; Sender''s Comments: Based on available information, a possible contributory role of subject product, BNT162B2 vaccine cannot be excluded for the reported event of anaphylactic shock, based on temporal relationship and the known product safety profile. There is limited information provided in this report. This case will be reassessed upon receipt of follow-up information. Based on the information provided in the case, this individual report would not seem to modify the risk-benefit profile of the subject product.

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1409227&WAYBACKHISTORY=ON


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166